# SDR REXA2015082600820

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 17,520 hours, 11,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST EMER FLOOR PATH LIGHTING ON RT SIDE MISSING.  INSTALLED NEW FLOOR EMER PATH LIGHTING STRIP & COVER PN ON PL88-910LH00 & PL88-900LH00 IAW AMM 33-51-01.  SECURITY CHECKED GOOD.
